# SDR AALA20100227MIA01

- Difficulty date: February 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,961 hours, 17,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ROWS 18, 19 AND 21 THRU 25 ARE DIM.  REMOVED AND REPLACED M10953 BATTERY PACK.  OPS CHECKED NORMAL.
